Facebook Pixel
EmpowHER Guest

Are there any new alternative medicines for ovarian remnant syndrome?

By Anonymous June 16, 2010 - 2:17pm
Rate This

I have had a hysterectomy and 1 ovary removed. 6 months later had my right ovary removed due to growths. Since the two surgeries, I had another surgery on my left side to remove another growth. I also had it drained on my left side. It has now returned again and do not want another surgery. I have constant pain and bloating. Are there any alternative options to surpress this problem? I was on birth control for a while but did not feel confortable taking them for a long period of time. I switched to progesterone only creme, and eating right with exercise, but this is not working either. I have read so many blogs with women with this problem but no one has answers only surgery. Please help...


Add a Comment1 Comments

HERWriter Guide

Hi Monica - Thanks for writing. I can understand your frustration as I've researched both consumer resources and clinical journals for information and, like you, am finding they only discuss surgical treatment.

If you are in an area where you could be seen in a specialized gynecology practice associated with a major teaching program you may be able to get additional information and solutions. When I had some ovarian complications about 10 years ago I was treated by the team at the Mayo Clinic and they provided exceptional diagnostic and treatment support, and they had more options and alternatives than I would have gotten anywhere else. I hope that helps and also hope other women will write in.
Take care, Pat

June 16, 2010 - 6:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.